# SDR REXA2016062201146

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 24,373 hours, 21,958 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVERS MASK FAILS TO TEST, DEFERRING OBSERVERS O2 MASK IAW MEL 35-10-01, MM02 UPDATED.  PLACARD INSTALLED.  MAINTENANCE NOTIFIED.  R & R OBSERVERS OXYGEN MASK IAW AMM 35-11-12.  OPS/CHECKS GOOD.  REMOVED PLACARD, CLEARED, FROM MM02.
